# SDR UALA2013052403623

- Difficulty date: May 23, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 86,795 hours, 13,782 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dented
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRST STAGE FAN BLADE NR 36 HAS TWO DENTS ON L/E.  ON LOCATED TWO INCHES FROM TIP AND MEASURES 0.20 INCH DEEP AND ONE LOCATED SIX INCHES FROM MIDSPAN SHROUD AND IS 0.060 INCH DEEP.  ACCOMPLISHED BLEND TO L/E OF BLADE NR 36 IAW MM.
